# SDR QXEA0100945

- Difficulty date: June 7, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- Aircraft time: 31,599 hours, 38,441 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHT-HAND STUBWING TRAILING EDGE HAS PLAY. REPAIED IAW HORIZON AIR EA 4-54-130 AND FOKKER MM 54-10-02, PAGE 3.
